E-ISSN 2617-9784 | ISSN 2617-1791
 

Case Report 


Herbal Medicines (!) and Drug Interactions that Lead to Death

Tuncay Aslan, Hatice Şeyma Akça, Serdar Özdemir, Serkan Emre Eroğlu, Gökhan Aksel, Abdullah Algın.

Abstract
Introduction
Panax Ginseng® (PG) is a widely used herbal medicine world wide.Used to stimulate immune function.
Case Report:
A 36-year-old male patient applied to the emergency room with weakness in the left half of the body, which started 1 hour ago. It was learned that he had started with aspirin and the PG extract started by him for about 10 days has been used. The general condition was poor, sleep-prone, GCS:13. On the computerized tomography (CT) of the patient, it was found that the acute hematoma area. Neurology follow-up in the intensive care unit was recommended to the patient. The patient developed cardiac arrest on the second day of the intensive care hospitalization, and the patient could not be recovered.
Discussion and Conclusion
Since PG can interact with aspirin pharmacokinetics, it is important for clinicians to be aware of whether their patients are using PG in their patient history.

Key words: Panax Ginseng, Aspirine, intracerebral hematoma


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Tuncay Aslan
Articles by Hatice Şeyma Akça
Articles by Serdar Özdemir
Articles by Serkan Emre Eroğlu
Articles by Gökhan Aksel
Articles by Abdullah Algın
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Aslan T, Akca HS, Ozdemir S, Eroglu SE, Aksel G, Algin A, . Herbal Medicines (!) and Drug Interactions that Lead to Death. SAJEM. 2020; 3(1): 59-61. doi:10.5455/sajem.030106


Web Style

Aslan T, Akca HS, Ozdemir S, Eroglu SE, Aksel G, Algin A, . Herbal Medicines (!) and Drug Interactions that Lead to Death. http://www.sajem.org/?mno=85476 [Access: May 29, 2020]. doi:10.5455/sajem.030106


AMA (American Medical Association) Style

Aslan T, Akca HS, Ozdemir S, Eroglu SE, Aksel G, Algin A, . Herbal Medicines (!) and Drug Interactions that Lead to Death. SAJEM. 2020; 3(1): 59-61. doi:10.5455/sajem.030106



Vancouver/ICMJE Style

Aslan T, Akca HS, Ozdemir S, Eroglu SE, Aksel G, Algin A, . Herbal Medicines (!) and Drug Interactions that Lead to Death. SAJEM. (2020), [cited May 29, 2020]; 3(1): 59-61. doi:10.5455/sajem.030106



Harvard Style

Aslan, T., Akca, H. S., Ozdemir, S., Eroglu, S. E., Aksel, G., Algin, A. & (2020) Herbal Medicines (!) and Drug Interactions that Lead to Death. SAJEM, 3 (1), 59-61. doi:10.5455/sajem.030106



Turabian Style

Aslan, Tuncay, Hatice Seyma Akca, Serdar Ozdemir, Serkan Emre Eroglu, Gokhan Aksel, Abdullah Algin, and . 2020. Herbal Medicines (!) and Drug Interactions that Lead to Death. South Asian Journal of Emergency Medicine, 3 (1), 59-61. doi:10.5455/sajem.030106



Chicago Style

Aslan, Tuncay, Hatice Seyma Akca, Serdar Ozdemir, Serkan Emre Eroglu, Gokhan Aksel, Abdullah Algin, and . "Herbal Medicines (!) and Drug Interactions that Lead to Death." South Asian Journal of Emergency Medicine 3 (2020), 59-61. doi:10.5455/sajem.030106



MLA (The Modern Language Association) Style

Aslan, Tuncay, Hatice Seyma Akca, Serdar Ozdemir, Serkan Emre Eroglu, Gokhan Aksel, Abdullah Algin, and . "Herbal Medicines (!) and Drug Interactions that Lead to Death." South Asian Journal of Emergency Medicine 3.1 (2020), 59-61. Print. doi:10.5455/sajem.030106



APA (American Psychological Association) Style

Aslan, T., Akca, H. S., Ozdemir, S., Eroglu, S. E., Aksel, G., Algin, A. & (2020) Herbal Medicines (!) and Drug Interactions that Lead to Death. South Asian Journal of Emergency Medicine, 3 (1), 59-61. doi:10.5455/sajem.030106